# SDR 95ZZZM696

- Difficulty date: November 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N306AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24633
- System (JASC): 2150 · Cabin Cooling System
- Part: Flow Control Vlv
- Part number: 3964421
- Condition: Failed
- Location: Nr 1 Pack
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CMH - FLT 250 - CMH/PHL - AIRCRAFT WOULD NOT PRESSURIZE, AUTO FAIL LIGHT ILLUMINATED.  CREW COULD NOT CLOSE OUTFLOW VALVE IN ANY MODE.  AIRCRAFT RETURNED TO CMH AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NR 1 PACK AIR MIX VALVE, NR 1 PACK SENSE LINE, NR 2 AIR CYCLE MACHINE, AND THE NR 2 PACK AIR MIX VALVE DUCT.  AIRCRAFT PRESSURIZED ON GROUND PER BMM 05-51-91, PAGE 202.  AIRCRAFT RETURNED TO SERVICE.  REFERENCE AWXA9500762.
